# SDR VNAA2019100151102

- Difficulty date: May 7, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15361
- Aircraft time: 10,082 hours, 9,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 77269
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 POWER SUPPLY BATTERY FAILED OPS CHECK.  R & R THE NR 2 BATTERY POWER SUPPLY IAW AMM 33-51-17-000/400-801
